# SDR A6WA200840277

- Difficulty date: February 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,193 hours, 12,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH, COMPLIED WITH REST PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4 FLAP SYSTEM RESET OK.  RESET NOTED BY MAINTENANCE.  (M)
